# SDR SCNA96048

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1030-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR SUPPORT WAS FOUND CORRODED.  MECHANICALLY REMOVED CORROSION, TREATED AND PRIMED AREA.  FABRICATED AND INSTALLED REPAIR STRAPS IAW B727 SRM 51-40-04.
